# SDR SWAA2022020923030

- Difficulty date: February 23, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Condition: Out Of Tolerance
- Location: Cnetre Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR TANK UPR SURFACE AT RBL 15.04 SHEAR FITTING LOCATION; AFT FASTENER HOLE ENTERANCE IS OUT OF ROUND / REPAIRED CTR TANK UPPER SURFACE AT RBL 15.04 SHEAR FITTING LOCATION; AFT FASTENER HOLE IAW SRM 51-40-05; SRM 51-40-08; ATS ER 18-01670 REV IR; DATED 07MAR18 AND SWA EA NO. 1-757-14939 REV IR
